I've been taking it for depression along with Lexapro and Welbutrin, but I simply cant stand the physical affects it's had on my body, that alone makes me depressed.
How do I ween myself off of Remeron?
Added 21 Mar 2012:
I'd been on Lexapro alone for a long while and that seemed to work, then I wnet into a nose dive, my psychiatrist first added Welbutrin but that didn't end the spiral, Remeron literally made me feel better the next day, and on day two, I was ME again! now, the downside is I no longer recognize my body, especially my abdomen, me no likey, I want to ween myself off.
Hello lovelymsleach. I understand about the weight. I currently also am on Remeron. (generic Mirtazapine). A slow gradual taper is needed. I know as you probably might by just missing a dose can be felt. Say you're on 50mg. Just a figure. Drop it by 5 mg per week. sounds slow and drasticlly so but you'll find it the least harsh of tapers. Regards, pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Apr 2011 • 2 answers
Posted 1 Apr 2014 • 2 answers
Posted 7 Dec 2014 • 3 answers
Posted 19 Dec 2016 • 2 answers
Posted 27 Jun 2017 • 1 answer